Patient :Hello , im a skinny guy , i startd to workout 3 months before , and i used to take a gainer ( good company ) , but 2 or 3 weeks later i started to feel heartburn and coughing in the night ... i realized i have over secretion of the gastric acid which is giving me reflux ...
so i stopped this gainer taking and workout ! and then all the heartburn and coughing stopped , now i back to train and i bought another gainer ( optimum nutrition - serious mass ) , and i took it for 2 days , but i am starting to feel the same symptoms as last time ... , is this could be because of the gainer ?! if yes , is there any way to stop it ? because i need to keep going with the gainer to gain some weight !!!
thank you so much
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.